# SDR ASAA2025042057601

- Difficulty date: April 20, 2025
- Submitted: April 29, 2025
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 60,125 hours, 18,112 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: 147A34004
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SKIN AT STA-927 BETWEEN STR-24L AND STR-25L. SRXR430X. GROUNDED - YES. ACCOMPLISHED CATEFORY A MINOR REPAIR TO FUSELAGE SKIN PANEL 147A3400-4 AT STA 927 BETWEEN STGR 23L-25L IAW EA 800-53EA-28595 REV00. SRXR430X.
